Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 43, NWS Nashville, TN

April 3, 20254 counties in Tennessee

NWS Nashville, TN issued this tornado warning at Apr 3, 2025, 6:35 AM CDT for 4 counties in Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2025, 6:35 AM CDT (11:35 UTC)
Expired
Apr 3, 2025, 7:00 AM CDT
In force
25 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Hickman County, TN, Lewis County, TN, Maury County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 98 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 11:35 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

831 
WFUS54 KOHX 031135
TOROHX
TNC081-101-119-187-031200-
/O.NEW.KOHX.TO.W.0043.250403T1135Z-250403T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
635 AM CDT Thu Apr 3 2025

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Northeastern Lewis County in Middle Tennessee...
  Northwestern Maury County in Middle Tennessee...
  West central Williamson County in Middle Tennessee...
  Southeastern Hickman County in Middle Tennessee...

* Until 700 AM CDT.

* At 635 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Hohenwald, moving northeast at 55 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Lewis, northwestern Maury, west central Williamson and
  southeastern Hickman Counties, including the following locations...
  Santa Fe, Primm Springs, Williamsport, Gordonsburg, Kimmins, and
  Hampshire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3551 8752 3562 8764 3592 8718 3571 8696
TIME...MOT...LOC 1135Z 236DEG 46KT 3559 8751 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

10
1 follow-up statement
457 
WWUS54 KOHX 031153
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
653 AM CDT Thu Apr 3 2025

TNC101-031202-
/O.CAN.KOHX.TO.W.0043.000000T0000Z-250403T1200Z/
Lewis TN-
653 AM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR NORTHEASTERN LEWIS COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 AM CDT for Middle
Tennessee.

&&

LAT...LON 3592 8718 3571 8696 3560 8732 3562 8735
      3564 8733 3566 8733 3566 8736 3565 8737
      3572 8745
TIME...MOT...LOC 1152Z 236DEG 46KT 3571 8729 

$$

TNC081-119-187-031200-
/O.CON.KOHX.TO.W.0043.000000T0000Z-250403T1200Z/
Maury TN-Williamson TN-Hickman TN-
653 AM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTHWESTERN MAURY...WEST CENTRAL WILLIAMSON AND SOUTHEASTERN HICKMAN
COUNTIES...

At 652 AM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southeast of Centerville, moving northeast at 55
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Santa Fe, Primm Springs, Williamsport, and Columbia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3592 8718 3571 8696 3560 8732 3562 8735
      3564 8733 3566 8733 3566 8736 3565 8737
      3572 8745
TIME...MOT...LOC 1152Z 236DEG 46KT 3571 8729 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

10

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 3, 6:07 AM CDT, 28 minutes earlier. Its key messages:

  • Updated at 603 AM CDT Thu Apr 3 2025
  • There is a level 4 out of 5 risk for severe storms tonight for many of our western counties with a level 3 out of 5 for Nashville Metro and surrounding areas. Storms are expected to begin moving in from the west late this evening, spreading across the northwest half of Middle Tennessee through the late night hours. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations around and west of Linden, Waverly, Clarksville, and Dover are at greatest risk for strong, long track tornadoes late this evening.
  • Major flooding may develop for northwest Middle Tennessee with torrential rainfall at times from this evening through Sunday morning. Stewart, Montgomery, and Houston Counties are at greatest risk with 10 inches of rainfall possible. Nashville Metro could have more than 6 inches of rain. Flash flooding and eventually river flooding will be concerns across the northwest half of Middle Tennessee where a Flood Watch is in place.
  • There will be a continued risk for severe storms across the area Thursday through Saturday. The greatest risk will continue to be over the northwest half of Middle Tennessee with much lower storm chances over the southeast half. Damaging winds will be the main concern Thursday through Saturday, although tornadoes cannot be ruled out.
Area forecast discussion, Apr 3, 6:07 AM CDT, 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Nashville TN
Issued by National Weather Service Morristown TN
607 AM CDT Thu Apr 3 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 603 AM CDT Thu Apr 3 2025

- There is a level 4 out of 5 risk for severe storms tonight for
  many of our western counties with a level 3 out of 5 for
  Nashville Metro and surrounding areas. Storms are expected to
  begin moving in from the west late this evening, spreading
  across the northwest half of Middle Tennessee through the late
  night hours. Damaging winds, tornadoes, large hail, and
  torrential downpours will all be possible. Locations around and
  west of Linden, Waverly, Clarksville, and Dover are at greatest
  risk for strong, long track tornadoes late this evening.

- Major flooding may develop for northwest Middle Tennessee with
  torrential rainfall at times from this evening through Sunday
  morning. Stewart, Montgomery, and Houston Counties are at
  greatest risk with 10 inches of rainfall possible. Nashville
  Metro could have more than 6 inches of rain. Flash flooding and
  eventually river flooding will be concerns across the northwest
  half of Middle Tennessee where a Flood Watch is in place.

- There will be a continued risk for severe storms across the area
  Thursday through Saturday. The greatest risk will continue to be
  over the northwest half of Middle Tennessee with much lower
  storm chances over the southeast half. Damaging winds will be
  the main concern Thursday through Saturday, although tornadoes
  cannot be ruled out.

&&

.SHORT TERM...
(Tonight through Friday Night)
Issued at 912 PM CDT Wed Apr 2 2025

The surface boundary that is creating all this mayhem tonight
continues to creep toward Middle Tennessee, but will soon stall
just to our northwest. Earlier discreet cells that produced large
hail and some wind damage across mainly western portions of
Middle Tennessee have either dissipated or moved out of the area,
and we are now watching the next line of severe storms track
across West Tennessee and toward the OHX warning area. Not much
has changed from our earlier messaging. We expect the approaching
storms to have their most significant impacts over western Middle
Tennessee, then weaken somewhat as they advance toward the
Nashville Metro Area. It is still conceivable that some portions
of the mid state may not be impacted at all tonight, especially
over southeastern portions of the mid state. As the severe threat
overnight diminishes, we will begin to transition to more of a
flooding threat. Granted, severe storms will still be possible
until the aforementioned boundary loosens from its moors and
finally sweeps through the mid state this weekend. But the
primary impacts after tonight will be areal flooding, river
flooding and also flash flooding in areas affected by high
rainfall rates. Temperatures will remain quite warm the remainder
of this week. (Today's high temperature of 85 degrees at
Nashville was just 2 degrees shy of the daily record high.) The
unusually warm air mass and moisture transport provided by strong
low-level winds, coupled with the close proximity of the quasi-
stationary boundary are fueling what is expected to be some large
rainfall totals.

&&

.LONG TERM...
(Saturday through next Thursday)
Issued at 912 PM CDT Wed Apr 2 2025

Blocking high pressure centered off the Carolina coast will
finally relent this weekend and enable the stalled frontal
boundary to come through Middle Tennessee late Saturday and
Saturday night, with one more round of potentially severe storms
and heavy rainfall before this active weather pattern draws to an
end. By the time the rain finally winds down on Sunday, we are
looking at storm total QPF of 2 to 3" along the Cumberland
Plateau, to 5 to 7" across Nashville Metro, to 10+" around Land-
between-the-Lakes. So we do expect significant rises along rivers
and creeks across a large portion of the mid state. Fortunately,
the weather next week will be much more benign, albeit
significantly cooler. Of note, widespread frost is possible
Tuesday morning, and many spots can expect freezing temperatures
Wednesday morning before we start to warm back up.

&&

.AVIATION...
(12Z TAFS)
Issued at 603 AM CDT Thu Apr 3 2025

Ongoing storms are occurring along a stalled front, which will
meander across northern Middle TN through the day, making for a
low confidence forecast. Showers and storms will impact BNA and
MQY for the next few hours, then lift north as the front retreats
north. CKV is expected to see storms increase this afternoon as
the front stalls nearby. South of the front, ceilings will likely
improve to VFR in the afternoon. With the front expected to be
somewhere near the TN/KY border tonight, CKV will likely have
showers and MVFR conditions continuing through tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      67  78  67  86 /  70  80  50  40
Clarksville    63  71  61  83 /  90  90  70  70
Crossville     65  80  64  83 /  20  30  20  20
Columbia       67  81  67  86 /  60  60  40  30
Cookeville     66  80  66  83 /  40  60  30  30
Jamestown      65  80  64  83 /  40  60  30  30
Lawrenceburg   69  81  69  85 /  40  40  30  20
Murfreesboro   67  82  66  86 /  50  60  40  20
Waverly        63  72  63  84 /  90  90  60  50

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Rose
LONG TERM....Rose
AVIATION.....DGS

In the hours before

Local storm report, Apr 3, 5:37 AM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
537 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 AM     Flash Flood      1 S Nashville           36.16N 86.78W
04/03/2025                   Davidson           TN   Broadcast Media

            Media reports 2 feet of water in Wedgewood
            neighborhood. Multiple vehicles stuck on
            Lester Ave and Murfreesboro Pike.

&&
Local storm report, Apr 3, 5:44 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
544 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 AM     Flash Flood      2 WSW Mount Juliet      36.20N 86.55W
04/03/2025                   Wilson             TN   Law Enforcement

            Old Lebanon Dirt Road near Page Drive in Mt
            Juliet is closed due to flooding.

&&
Local storm report, Apr 3, 5:54 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
554 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     Tstm Wnd Dmg     Williamsport            35.69N 87.22W
04/03/2025                   Maury              TN   Emergency Mngr

            Downed trees in Williamsport, TN reported by
            EM. Time estimated.

&&
Local storm report, Apr 3, 6:03 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
603 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     Flash Flood      1 SW Berry Hill         36.11N 86.79W
04/03/2025                   Davidson           TN   Broadcast Media

            Flooding reported along West Fork Browns
            Creek near General Bate Drive and Graybar
            Lane. Homes inundated with water as well as
            Lipscomb Academy football field.

&&
Local storm report, Apr 3, 6:16 AM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
616 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     Hail             1 NW Spring Hill        35.75N 86.93W
04/03/2025  E0.88 Inch       Maury              TN   Public

            Nickel size hail reported in Spring Hill.
            Time estimated by radar.

&&
Local storm report, Apr 3, 6:19 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
619 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     Flash Flood      2 NNE Belle Meade       36.13N 86.85W
04/03/2025                   Davidson           TN   Public

            Flooding reported near Woodmont and Harding
            in Belle Meade. Photo shows flooding in
            townhome parking lot with water up to the
            top of car wheels.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart62 min
Apr 2, 10:32 PM CDTTornado WarningOHXStewart28 min
Apr 2, 10:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart65 min
Apr 2, 11:06 PM CDTTornado WarningOHXHouston, Stewart24 min
Apr 2, 11:22 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery68 min
Apr 2, 11:32 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry58 min
Apr 2, 11:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart13 min
Apr 2, 11:57 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys33 min
Apr 3, 12:07 AM CDTFlash Flood WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart6 hr
Apr 3, 12:07 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner53 min
Apr 3, 12:27 AM CDTTornado WarningOHXHickman, Humphreys, Perry33 min
Apr 3, 12:54 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner, Trousdale38 min
Apr 3, 12:56 AM CDTTornado WarningOHXDickson, Hickman, Humphreys34 min
Apr 3, 12:58 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry62 min
Apr 3, 1:06 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry, Wayne39 min
Apr 3, 1:14 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson6 hr
Apr 3, 1:21 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson39 min
Apr 3, 1:40 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry35 min
Apr 3, 1:46 AM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry, Wayne59 min
Apr 3, 2:00 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more45 min
Apr 3, 2:02 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXDickson, Hickman, Maury, Williamson43 min
Apr 3, 2:21 AM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Perry9 hr
Apr 3, 2:36 AM CDTTornado WarningOHXCheatham, Davidson, Williamson24 min
Apr 3, 2:43 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Maury, Williamson62 min
Apr 3, 2:54 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson51 min
Apr 3, 2:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Williamson9 hr
Apr 3, 3:02 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne43 min
Apr 3, 3:07 AM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Apr 3, 3:08 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Robertson, Sumner, Wilson9 hr
Apr 3, 3:21 AM CDTTornado WarningOHXHickman, Lewis, Perry24 min
Apr 3, 3:23 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Williamson, Wilson37 min
Apr 3, 3:25 AM CDTTornado WarningOHXMacon, Smith, Sumner, Trousdale, Wilson34 min
Apr 3, 3:33 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson27 min
Apr 3, 3:38 AM CDTTornado WarningOHXDavidson, Williamson37 min
Apr 3, 3:42 AM CDTTornado WarningOHXDickson, Hickman, Lewis, Maury, Williamson33 min
Apr 3, 3:53 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne37 min
Apr 3, 3:56 AM CDTTornado WarningOHXDavidson, Sumner, Wilson7 min
Apr 3, 3:58 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale47 min
Apr 3, 4:07 AM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson53 min
Apr 3, 4:09 AM CDTTornado WarningOHXDavidson, Hickman, Maury, Williamson36 min
Apr 3, 4:25 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry, Wayne35 min
Apr 3, 4:27 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson8 hr
Apr 3, 4:35 AM CDTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson25 min
Apr 3, 4:36 AM CDTTornado WarningOHXHickman, Lewis, Maury, Williamson39 min
Apr 3, 4:47 AM CDTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith and 3 more9 hr
Apr 3, 4:54 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon21 min
Apr 3, 4:57 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Smith, Trousdale, Wilson48 min
Apr 3, 5:07 AM CDTFlash Flood WarningOHXHickman, Lawrence, Lewis, Maury, Perry, Wayne6 hr
Apr 3, 5:12 AM CDTTornado WarningOHXMaury, Williamson33 min
Apr 3, 5:14 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Pickett46 min
Apr 3, 5:31 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith44 min
Apr 3, 5:40 AM CDTFlash Flood WarningOHXGiles, Marshall, Maury, Rutherford, Williamson6 hr
Apr 3, 5:41 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson49 min
Apr 3, 5:43 AM CDTFlash Flood WarningOHXDeKalb, Rutherford, Smith, Wilson6 hr
Apr 3, 5:43 AM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith32 min
Apr 3, 5:48 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more6 hr
Apr 3, 6:03 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett42 min
Apr 3, 6:05 AM CDTSevere Thunderstorm WarningOHXMaury, Rutherford, Williamson25 min
Apr 3, 6:11 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam64 min
Apr 3, 6:24 AM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson51 min
Apr 3, 6:27 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson22 min
Apr 3, 7:51 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton39 min
Apr 3, 8:30 AM CDTRiver Flood WarningOHXHickman23 hr
Apr 3, 9:06 AM CDTRiver Flood AdvisoryOHXPerry11 hr
Apr 3, 9:10 AM CDTRiver Flood AdvisoryOHXCheatham13 hr
Apr 3, 9:13 AM CDTRiver Flood WarningOHXDavidson4 hr
Apr 3, 9:36 AM CDTRiver Flood AdvisoryOHXDavidson56 hr
Apr 3, 9:40 AM CDTTornado WarningOHXSmith, Trousdale, Wilson35 min
Apr 3, 10:33 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more3 hr
Apr 3, 11:34 AM CDTAreal Flood AdvisoryOHXMaury, Williamson3 hr
Apr 3, 11:41 AM CDTFlash Flood Warning Considerable damage threatOHXCheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more3 hr
Apr 3, 11:43 AM CDTFlash Flood WarningOHXDavidson, Macon, Sumner, Trousdale3 hr
Apr 3, 11:47 AM CDTRiver Flood WarningOHXCheatham23 hr
Apr 3, 11:48 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson23 hr
Apr 3, 11:50 AM CDTRiver Flood AdvisoryOHXDavidson52 hr
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery, Robertson4 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery5 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXStewart5 days
Apr 3, 11:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more2 hr
Apr 3, 1:06 PM CDTRiver Flood WarningOHXDavidson86 min

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.